MAUDE Adverse Event Report: CAREFUSION 303, INC. ALARIS; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION 303, INC. ALARIS; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2280-0000
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/28/2017
Type of Reportable Event Malfunction
Event or Problem Description
The tubing broke where it is inserted into the pump large volume controller.

Brand Name
ALARIS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION 303, INC.
10020 pacific mesa blvd.
san diego CA 92121
MDR Report Key6916117
Report Number6916117
Device Sequence Number13573806
Product Code FPA
UDI-Device Identifier37613203012547
UDI-Public(01)37613203012547
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/25/2017
Report Date (Section F) 09/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number2280-0000
Device Catalogue Number2280-0000
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age1 DY
Event Location Hospital
Date Report to Manufacturer09/25/2017
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALARIS INFUSION PUMP
Patient Age17 YR
Patient Weight81
Date Report Sent to FDA09/25/2017